Zyrtec allergy liquid gels 24 hours relief indoor and outdoor allergies - 12 Ct
- Original Prescription Strength.
- New Liquid Gels Liquid-filled capsules.
- Cetirizine HCI and antihistamine.
- 24 Hour Relief of:
- Runny Nose.
- Itchy, Watery Eyes.
- Itchy Throat or Nose.
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.Warning
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Cetirizine HCl (10 mg Antihistamine).
Gelatin, Glycerine, Mannitol, Pharmaceutical Ink, Polyethaline Glycol 400, Purified Water, Sodium Hydroxide, Sorbitan, Sorbitol.
Shipping Weight : 0.10 lb